Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 49
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Mesmouli, Mouataz Billah Ardjouni, Abdelouaheb and Djoudi, Ahcene 2014. Existence and uniqueness of periodic solutions for a system of nonlinear neutral functional differential equations with two functional delays. Rendiconti del Circolo Matematico di Palermo (1952 -), Vol. 63, Issue. 3, p. 409.


    Hasanbulli, Mustafa Rogovchenko, Svitlana P. and Rogovchenko, Yuriy V. 2013. Dynamics of a Single Species in a Fluctuating Environment under Periodic Yield Harvesting. Journal of Applied Mathematics, Vol. 2013, p. 1.


    Liu, Xin-Ge and Tang, Mei-Lan 2013. Lower Bounds of Periods of Periodic Solutions for a Class of Differential Equations with Variable Delays. Journal of Applied Mathematics, Vol. 2013, p. 1.


    Luo, Zhenguo Huang, Jianhua and Dai, Binxiang 2013. A New Existence Theory for Positive Periodic Solutions to a Class of Neutral Delay Model with Feedback Control and Impulse. ISRN Mathematical Analysis, Vol. 2013, p. 1.


    Li, Yongkun and Wang, Chao 2012. Three Positive Periodic Solutions to Nonlinear Neutral Functional Differential Equations with Parameters on Variable Time Scales. Journal of Applied Mathematics, Vol. 2012, p. 1.


    Tang, Mei-Lan and Tang, Xian-Hua 2012. Positive periodic solutions for neutral multi-delay logarithmic population model. Journal of Inequalities and Applications, Vol. 2012, Issue. 1, p. 10.


    Li, Yongkun Zhao, Kaihong and Ye, Yuan 2011. Multiple positive periodic solutions of species delay competition systems with harvesting terms. Nonlinear Analysis: Real World Applications, Vol. 12, Issue. 2, p. 1013.


    Qin, Yan and Yin, Cheng 2011. 2011 International Conference on Computational and Information Sciences. p. 1181.

    Luo, Yan and Luo, Zhiguo 2010. Existence of positive periodic solutions for neutral multi-delay logarithmic population model. Applied Mathematics and Computation, Vol. 216, Issue. 4, p. 1310.


    Hao, Zhao-Cai Xiao, Ti-Jun and Liang, Jin 2009. Multiple Positive Periodic Solutions for Delay Differential System. Discrete Dynamics in Nature and Society, Vol. 2009, p. 1.


    Li, Yongkun 2008. Positive periodic solutions of periodic neutral Lotka–Volterra system with distributed delays. Chaos, Solitons & Fractals, Vol. 37, Issue. 1, p. 288.


    Li, Yongkun 2008. Positive periodic solutions of a periodic neutral delay logistic equation with impulses. Computers & Mathematics with Applications, Vol. 56, Issue. 9, p. 2189.


    Liu, Zhijun and Chen, Lansun 2008. On positive periodic solutions of a nonautonomous neutral delay -species competitive system. Nonlinear Analysis: Theory, Methods & Applications, Vol. 68, Issue. 6, p. 1409.


    Wang, Qi and Dai, Binxiang 2008. Existence of positive periodic solutions for a neutral population model with delays and impulse. Nonlinear Analysis: Theory, Methods & Applications, Vol. 69, Issue. 11, p. 3919.


    WANG, QI and DAI, BINXIANG 2008. EXISTENCE OF POSITIVE PERIODIC SOLUTIONS FOR NEUTRAL POPULATION MODEL WITH DELAYS. International Journal of Biomathematics, Vol. 01, Issue. 01, p. 107.


    Zhang, Liang and Li, Hong-Xu 2008. Periodicity on a class of neutral impulsive delay system. Applied Mathematics and Computation, Vol. 203, Issue. 1, p. 178.


    Islam, Muhammad N. and Raffoul, Youssef N. 2007. Periodic solutions of neutral nonlinear system of differential equations with functional delay. Journal of Mathematical Analysis and Applications, Vol. 331, Issue. 2, p. 1175.


    Liu, Guirong Yan, Jurang and Zhang, Fengqin 2007. Existence of positive periodic solutions for neutral functional differential equations. Nonlinear Analysis: Theory, Methods & Applications, Vol. 66, Issue. 1, p. 253.


    Liu, Guirong Yan, Jurang and Zhang, Fengqin 2007. Positive periodic solutions for a neutral delay Lotka–Volterra system. Nonlinear Analysis: Theory, Methods & Applications, Vol. 67, Issue. 9, p. 2642.


    Xia, Yonghui 2007. Positive periodic solutions for a neutral impulsive delayed Lotka–Volterra competition system with the effect of toxic substance. Nonlinear Analysis: Real World Applications, Vol. 8, Issue. 1, p. 204.


    ×

On a periodic neutral logistic equation

  • K. Gopalsamy (a1), Xue-Zhong He (a2) and Lizhi Wen (a3)
  • DOI: http://dx.doi.org/10.1017/S001708950000834X
  • Published online: 01 May 2009
Abstract

The oscillatory and asymptotic behaviour of the positive solutions of the autonomous neutral delay logistic equation

with r, c, T, K ∈ (0, ∞) has been recently investigated in [2]. More recently the dynamics of the periodic delay logistic equation

in which r, K are periodic functions of period τ and m is a positive integer is considered in [6]. The purpose of the following analysis is to obtain sufficient conditions for the existence and linear asymptotic stability of a positive periodic solution of a periodic neutral delay logistic equation

in which Ṅ denotes and r, K, c are positive continuous periodic functions of period τ at and m is a positive integer. For the origin and biological relevance of (1.3) we refer to [2].

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      On a periodic neutral logistic equation
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      On a periodic neutral logistic equation
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      On a periodic neutral logistic equation
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2.K. Gopalsamy and B. G. Zhang , On a neutral delay logistic equation, Dynamic Stability Systems 2 (1988), 183195.

5.T. Yoshizawa , Stability theory and the existence of periodic solutions and almost periodic solutions, Applied Mathematical Sciences 14 (Springer-Verlag, 1975).

6.B. G. Zhang and K. Gopalsamy , Global attractivity and oscillations in a periodic delay logistic equation, J. Math. Anal. Appl. 150 (1990), 274283.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Glasgow Mathematical Journal
  • ISSN: 0017-0895
  • EISSN: 1469-509X
  • URL: /core/journals/glasgow-mathematical-journal
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×